Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 88, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 26, 2010, 8:24 PM CDT for Clay County, Arkansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2010, 8:24 PM CDT (01:24 UTC)
- Expired
- Jun 26, 2010, 8:40 PM CDT
- In force
- 16 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Clay County, AR
The radar
The Memphis radar (KNQA), 133 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1739 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WFUS54 KMEG 270124
TORMEG
ARC021-270200-
/O.NEW.KMEG.TO.W.0088.100627T0124Z-100627T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
* UNTIL 900 PM CDT
* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR KNOBEL...OR 6 MILES
SOUTH OF CORNING...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3650 9037 3626 9050 3627 9056 3632 9069
3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0124Z 212DEG 26KT 3635 9053
$$2 follow-up statements
800
WWUS54 KMEG 270133
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CDT SAT JUN 26 2010
ARC021-270200-
/O.CON.KMEG.TO.W.0088.000000T0000Z-100627T0200Z/
CLAY AR-
833 PM CDT SAT JUN 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
CLAY COUNTY...
AT 833 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION...NEAR CORNING...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
HICKORIA...PALATKA AND TWIN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3650 9037 3637 9044 3633 9057 3635 9068
3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0133Z 209DEG 27KT 3647 9052
$$840
WWUS54 KMEG 270140
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SAT JUN 26 2010
ARC021-270150-
/O.CAN.KMEG.TO.W.0088.000000T0000Z-100627T0200Z/
CLAY AR-
840 PM CDT SAT JUN 26 2010
...THE TORNADO WARNING FOR CENTRAL CLAY COUNTY IS CANCELLED...
AT 840 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED NORTH OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN
CLAY COUNTY. THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3650 9037 3637 9044 3633 9057 3635 9068
3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0140Z 209DEG 27KT 3651 9048
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:47 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 26, 6:47 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 647 PM CDT SAT JUN 26 2010 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. ALSO UPDATED GRIDS TO ACCOUNT FOR TONIGHT/S LOW TEMPERATURES BASED ON SHORT TERM TRENDS. UPDATED GRIDS ALREADY PUBLISHED. CJC && .PREV DISCUSSION... /ISSUED 309 PM CDT SAT JUN 26 2010/ DISCUSSION... TYPICAL SUMMER TIME WEATHER IS EXPECTED TO CONTINUE INTO SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ONGOING NOW WILL DIE OFF DURING THE EVENING HOURS. THE SHOWERS AND STORMS WILL REDEVELOP BY SUNDAY AFTERNOON. THE ONLY DIFFERENCE FROM TODAY AND SUNDAY WILL BE THAT THE AIR MAY BE A TAD DRIER. DEWPOINTS ARE EXPECTED TO MIX DOWN INTO THE UPPER 60S DURING THE AFTERNOON WHICH HAS NOT HAPPENED TODAY. HIGHS WILL BE IN THE MID TO UPPER 90S AND EVEN THOUGH THE AIR WILL BE SLIGHTLY DRIER...THE WARMER TEMPERATURES WILL STILL ALLOW HEAT INDICES TO APPROACH HEAT ADVISORY CRITERIA. BUT INDICES SHOULD STAY BELOW 105 DEGREES. COLD FRONT WILL APPROACH THE MIDSOUTH LATE SUNDAY NIGHT INTO MONDAY. MODELS CONTINUE TO COME INTO CLOSER AGREEMENT WITH TIMING IN REGARDS TO FRONT ENTERING THE CWA. HOWEVER THE GFS CONTINUES TO BE THE FASTER MODEL MOVING THE FRONT THROUGH THE CWA BY TUESDAY 12Z. ECMWF IS SLOWER KEEPING THE FRONT INTO TUESDAY POSSIBLY TUESDAY EVENING. WILL BUMP UP POPS SLIGHTLY FOR MONDAY EVENING. HEAT INDICES MAY RETURN TO ABOVE 105 DEGREES ON MONDAY AS HIGHER DEWPOINTS MAY POOL JUST AHEAD OF THE FRONT. HEAT ADVISORIES MAY BECOME NECESSARY AGAIN. WEDNESDAY THROUGH THE END OF THE FORECAST...ECMWF CONTINUES TO BE THE MODEL OF CHOICE AS IT KEEPS THE RIDGE OVER THE MIDSOUTH. IT SHOULD BE NOTED THAT THE GFS IS STARTING TO TREND TOWARD THE ECMWF IN REGARDS TO THE RIDGE. THE RIDGE WILL STRENGTHEN OVER THE AREA DURING THE TIME PERIOD. NORTHEAST SFC WINDS WILL BRING SOME DRIER AIR INTO THE REGION SO TEMPERATURES MAY BE COOLER AT NIGHT THAN THEY HAVE BEEN THE LAST SEVERAL NIGHTS BUT TEMPERATURES SHOULD WARM INTO AT LEAST THE MID 90S FOR MUCH OF THE PERIOD DURING THE DAY UNDERNEATH THE STRONG RIDGE. WITH THE DRIER AIR DO NO EXPECT HEAT INDICES TO BE AN ISSUE THROUGH AT LEAST MOST OF THE PERIOD. AN INCREASE IN MOISTURE MAY OCCUR BY NEXT WEEKEND ALLOWING FOR HIGH HEAT INDICES TO RETURN. KRM && .AVIATION... 00Z TAF CYCLE SHOWERS AND THUNDERSTORMS HAVE DECREASED IN COVERAGE AS OF 00Z TAF ISSUANCE WITH LIGHT RAIN AT TUP AND ISOLATED RAIN SHOWERS DEVELOPING AT JBR. THINK ANY REMNANT CONVECTIVE ACTIVITY SHOULD DISSIPATE ON/AFTER 27/02Z. OTHERWISE...VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE NEXT 24 HOURS. CONFIDENCE TO ADD MVFR VISIBILITIES IN AT TAF SITES OVERNIGHT AND CONVECTIVE ACTIVITY AFTER 27/18Z TOO LOW TO INCLUDE AT THIS TIME. WINDS WILL BE LIGHT SOUTH/SOUTHWEST INCREASING TO AROUND 10 KTS MAINLY AFTER 27/18Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 75 97 79 96 / 20 20 10 30 MKL 73 95 74 94 / 20 20 10 40 JBR 75 98 77 92 / 20 20 20 40 TUP 72 96 76 97 / 20 20 10 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 5:58 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 558 PM CDT SAT JUN 26 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 558 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A STRONG TO SEVERE THUNDERSTORM OR TWO WITH DAMAGING WINDS IS POSSIBLE THROUGH 9 PM CDT...MAINLY ACROSS PORTIONS OF NORTHWEST TENNESSEE AND NORTHEAST ARKANSAS. HEAVY RAINFALL IS EXPECTED IN SOME LOCATIONS WITH LOCALIZED FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE EXPECTED EACH DAY SUNDAY THROUGH TUESDAY. HEAVY RAINFALL IS ALSO POSSIBLE IN SOME LOCATIONS WITH LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL/CJC
In the hours before
Special weather statement, Jun 26, 4:54 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 454 PM CDT SAT JUN 26 2010 MSZ005-006-TNZ091-092-262300- ALCORN MS-TISHOMINGO MS-HARDIN TN-MCNAIRY TN- 454 PM CDT SAT JUN 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CDT FOR... EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER PINEFLAT AT 455 PM CDT...MOVING EAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...HARDIN...MCNAIRY AND TISHOMINGO COUNTIES... INCLUDING LOCATIONS NEAR CORINTH...IUKA...J P COLEMAN STATE PARK... PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 5:33 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CDT SAT JUN 26 2010 TNZ019-020-051-262315- CROCKETT TN-GIBSON TN-DYER TN- 533 PM CDT SAT JUN 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF EATON AT 533 PM CDT... MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...DYER AND GIBSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 5:53 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 553 PM CDT SAT JUN 26 2010 ARZ017-262345- LAWRENCE AR- 553 PM CDT SAT JUN 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 PM CDT FOR... WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER LYNN AT 554 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 6:50 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 650 PM CDT SAT JUN 26 2010 ARZ018-026-270030- CRAIGHEAD AR-GREENE AR- 650 PM CDT SAT JUN 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 730 PM CDT FOR... CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF JONESBORO AT 650 PM CDT...MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO AND LAKE FRIERSON STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 7:29 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 729 PM CDT SAT JUN 26 2010 ARZ008-017-018-026-270115- CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 729 PM CDT SAT JUN 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 815 PM CDT FOR... NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... GREENE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER FONTAINE AT 729 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES... INCLUDING LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Jun 26, 8:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 3 SW COLLIERVILLE 35.02N 89.72W
06/26/2010 SHELBY TN LAW ENFORCEMENT
EAST SHELBY DRIVE AT PARKSIDE FLOODED.
0300 PM TSTM WND DMG ABERDEEN 33.83N 88.55W
06/26/2010 MONROE MS LAW ENFORCEMENT
TREE DOWN ON HOUSE ON WOODLAND DRIVE
0300 PM TSTM WND DMG 3 SSW AMORY 33.95N 88.50W
06/26/2010 MONROE MS LAW ENFORCEMENT
TREE DOWN ON OLD HWY 25 BETWEEN AMORY AND ABERDEEN
0303 PM HAIL 1 W OXFORD 34.36N 89.54W
06/26/2010 E1.00 INCH LAFAYETTE MS TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HWY 6. DIME SIZE HAIL AT THE
UNIVERSITY.
0307 PM TSTM WND DMG OXFORD 34.36N 89.53W
06/26/2010 LAFAYETTE MS TRAINED SPOTTER
TREE DOWN ON LAMAR.
0806 PM TORNADO 1 S DELAPLAINE 36.22N 90.73W
06/26/2010 GREENE AR EMERGENCY MNGR
TORNADO ON GROUND SOUTH OF DELAPLAINE.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:35 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 25 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | MEG | Greene | 35 min |
| Jun 26, 8:02 PM CDT | Areal Flood Advisory | MEG | Craighead, Greene, Lawrence | 43 min |
| Jun 26, 8:07 PM CDT | Tornado Warning | MEG | Clay, Greene | 23 min |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 118 min |
| Jun 27, 4:11 AM CDT | Heat Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 14 hr |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.